Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had abortion. Took cerazette pill. Routine pregnancy test showed slight positive line. Pregnant? Or due to hormones?

I had an abortion and I passed the jelly like lump on the 11th of this month..
I then took cerazette pill on the 16th of this month and had sex that night... :-/ I had to do a pregnancy test because the clinic told me to do it on the 22nd so I did .. the positive line was very very light but this could be my hormone levs still present!!?
What's the chances of me being pregnant?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
OBGYN 's  Response
Mar 2013
thanks for your query.
The definitive way to confirm if an abortion is complete, is to have a transvaginal pelvic ultrasound.
That will show if the uterine cavity is empty.
A pregnancy test is not reliable to diagnose whether the abortion is complete.
Take birth control reliably, avoid pregnancy for 3 months.
Take care.
Answered: Sun, 19 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor